# SDR M7K2008F00080

- Difficulty date: September 19, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N817MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4125
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower Motor
- Part number: 9696
- Part serial: 2181
- Condition: Seized
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BLOWER VERY NOISY/GROWLS IN OPERATION.  CLOSER EXAMINATION REVEALED VERY ROUGH SHAFT BEARING.  A NEW REPLACEMENT MOTOR WAS INSTALLED.  THIS BLOWER MOTOR IS USUALLY VERY RELIABLE IF A BIT NOISY IN NORMAL OPERATION.  LIKELY CAUSE IS POOR QUALITY OR INSUFFICIENT GREASING OF THE BEARINGS BY MFG. (K)
